# SDR JJBA20220921026

- Difficulty date: September 18, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 46,402 hours, 29,404 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Part number: 2233A000002
- Part serial: 02114
- Condition: Failed
- Part time: 44,415 hours, 28,206 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL (NEW) INFORMATION: REMOVED AND REPLACED NOSE LANDING GEAR. OPS AND LEAK CHECK SAT.
